# SDR ASAA2022110940751

- Difficulty date: November 9, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 51,081 hours, 15,030 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: False Activation
- Location: Window Ovrheat
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT SIDE WINDOW HEAT OVERHEAT LIGHT ILLUMINATED DURING FLIGHT.  GROUNDED - YES. RAN QRH PROC AND THE OVERHEAT LIGHT DID NOT RE ILLUMINATE. IT STAYED OUT.
